FROM OUR EXPERTS
This question has not been answered by one of our experts yet.
Question I've got high blood pressure. Most of the medication that my doctor has prescribed keeps me from having proper erections. Right now, I've been on Ismelin (guanethidine) for a long time. Are there any lifestyle changes I can make so I can have a proper sex life with my partner? Answer By Dr. Owens at Sexualhealth.com Erections are caused by increased blood flow to the penis. Medications against high blood pressure act by lowering the blood pressure in the entire body, also affecting the blood supply to the penis. Therefore it often becomes difficult for men taking this type of medication to achieve the increased blood flow necessary for having proper erections. A good resource book for various medications' sexual side effects is Sexual Pharmacology. Drugs That Affect Sexual Function by Crenshaw & Goldberg (1996) . Sexual side effects of guanethidine include impaired erectile function. Preferable alternatives are prazosin or similar alpha1blockers, calcium blockers...
All week my blood sugars have been erratic. I check, I bolus, I change my infusion sets, HIGH Blood sugar! What the heck? I am doing all the things I always do. (Ok, maybe I am slipping a bit .)
After all the hard work I have been putting into having such great numbers I should not be having high blood sugar.
It could be because I have been working A LOT and getting less sleep. I mean working like going to work 9-5pm then coming home and doing a bunch of side projects that have been taking up all of my free time. This has been going on for the past couple of weeks. Maybe my body just is telling me to slow down? Or because of my work schedule I would need different basals? Or could it be that my body is just changing? UGH! Or maybe it is because I have been tired more often I forget to bolus and think I did? Probably, I am like a walking zombie lately.
Other things I have noticed are that I think I have acid reflux or something and of course I don't go to the doctor...
Generic Name: CALCIUM SUPPLEMENT/VITAMIN D - ORAL High Potency Calcium Oral Precautions
Before taking calcium, tell your doctor or pharmacist if
you have any allergies. This product may contain inactive ingredients, which
can cause allergic reactions or other problems. Talk to your pharmacist for
This product should not be used if you have certain
medical conditions. Before using this product, consult your doctor or
pharmacist if you have:
high calcium levels (hypercalcemia)
If you have any of the following health problems, consult
your doctor or pharmacist before using this product:
little or no stomach acid (achlorhydria)
disease of the pancreas
a certain lung disease (sarcoidosis)
difficulty absorbing nutrition from food (malabsorption
Some sugar-free formulations of calcium may contain
aspartame. If you have phenylke...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.